MathSciNet Relay Station
MathSciNet bibliographic data
MR1742277 35L65 (35B65 47H20)
Goldstein, Jerome A.; Soeharyadi, Yudi Regularity of solutions to the perturbed conservation laws. Appl. Anal. 74 (2000), no. 1-2, 185–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement